# SDR AALA20071575

- Difficulty date: August 17, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR SLIDE INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
